Concerning closed quasi-orders on hereditarily unicoherent continua
Fundamenta Mathematicae, Tome 78 (1973) no. 1, pp. 61-73
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_78_1_61_73,
author = {G. Gordh},
title = {Concerning closed quasi-orders on hereditarily unicoherent continua},
journal = {Fundamenta Mathematicae},
pages = {61--73},
year = {1973},
volume = {78},
number = {1},
doi = {10.4064/fm-78-1-61-73},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-78-1-61-73/}
}
G. Gordh. Concerning closed quasi-orders on hereditarily unicoherent continua. Fundamenta Mathematicae, Tome 78 (1973) no. 1, pp. 61-73. doi: 10.4064/fm-78-1-61-73
Cité par Sources :